# SDR USAA990792

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500d
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-2 CHECK VISUAL INSPECTION, FOUND SURFACE CORROSION AT FS 500D, LBBL 17 FRAME.  CORROSION LEVEL 2.  REPAIRED ANGLES FABRICATED PER SRM 53-00-07 FIG 203.  (M)
